Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 4264627, 12 pages
http://dx.doi.org/10.1155/2016/4264627
Research Article

Application of Probabilistic Method to Stability Analysis of Gravity Dam Foundation over Multiple Sliding Planes

School of Hydraulic Engineering, Dalian University of Technology, No. 2 Linggong Road, Dalian 116024, China

Received 9 March 2016; Accepted 5 June 2016

Academic Editor: Egidijus R. Vaidogas

Copyright © 2016 Gang Wang and Zhenyue Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Wang and Zhenyue Ma, “Application of Probabilistic Method to Stability Analysis of Gravity Dam Foundation over Multiple Sliding Planes,” Mathematical Problems in Engineering, vol. 2016, Article ID 4264627, 12 pages, 2016. https://doi.org/10.1155/2016/4264627.